Reduction semantics for rational schemes
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 18 (1984) no. 3, pp. 209-223
Cet article a éte moissonné depuis la source Numdam
@article{ITA_1984__18_3_209_0,
author = {Indermark, K.},
title = {Reduction semantics for rational schemes},
journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
pages = {209--223},
year = {1984},
publisher = {EDP-Sciences},
volume = {18},
number = {3},
mrnumber = {763667},
zbl = {0546.68018},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ITA_1984__18_3_209_0/}
}
TY - JOUR AU - Indermark, K. TI - Reduction semantics for rational schemes JO - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications PY - 1984 SP - 209 EP - 223 VL - 18 IS - 3 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/ITA_1984__18_3_209_0/ LA - en ID - ITA_1984__18_3_209_0 ER -
%0 Journal Article %A Indermark, K. %T Reduction semantics for rational schemes %J RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications %D 1984 %P 209-223 %V 18 %N 3 %I EDP-Sciences %U http://geodesic.mathdoc.fr/item/ITA_1984__18_3_209_0/ %G en %F ITA_1984__18_3_209_0
Indermark, K. Reduction semantics for rational schemes. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 18 (1984) no. 3, pp. 209-223. http://geodesic.mathdoc.fr/item/ITA_1984__18_3_209_0/